Belly dystonia induced by levodopa and biperiden in a case of suspected multiple-system atrophy

Authors

  • Din-E Shan,

    1. Neurological Institute, Veterans General Hospital, Department of Neurology, School of Medicine, National Yang-Ming University, Taipei, Taiwan, Republic of China
    Search for more papers by this author
  • Shang-Yeong Kwan,

    1. Neurological Institute, Veterans General Hospital, Department of Neurology, School of Medicine, National Yang-Ming University, Taipei, Taiwan, Republic of China
    Search for more papers by this author
  • Hsu-Hua Ho,

    1. Neurological Institute, Veterans General Hospital, Department of Neurology, School of Medicine, National Yang-Ming University, Taipei, Taiwan, Republic of China
    Search for more papers by this author
  • Ming-Shung Su

    1. Neurological Institute, Veterans General Hospital, Department of Neurology, School of Medicine, National Yang-Ming University, Taipei, Taiwan, Republic of China
    Search for more papers by this author

No abstract is available for this article.

Ancillary